RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1958, Volume 120, Number 3, Pages 501–503 (Mi dan23082)  

This article is cited in 3 scientific papers (total in 3 papers)

PHYSICS

Dispersion relations for reactions involving a variable number of particles

A. A. Logunov

Joint Institute for Nuclear Research, Dubna, Moscow region

Full text: PDF file (312 kB)

Bibliographic databases:
Presented: Н. Н. Боголюбов
Received: 05.02.1958

Citation: A. A. Logunov, “Dispersion relations for reactions involving a variable number of particles”, Dokl. Akad. Nauk SSSR, 120:3 (1958), 501–503

Citation in format AMSBIB
\Bibitem{Log58}
\by A.~A.~Logunov
\paper Dispersion relations for reactions involving a variable number of particles
\jour Dokl. Akad. Nauk SSSR
\yr 1958
\vol 120
\issue 3
\pages 501--503
\mathnet{http://mi.mathnet.ru/dan23082}
\zmath{https://zbmath.org/?q=an:0089.21902}


Linking options:
  • http://mi.mathnet.ru/eng/dan23082
  • http://mi.mathnet.ru/eng/dan/v120/i3/p501

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Pavlov, “Theory of generalized retarded operators”, Theoret. and Math. Phys., 37:2 (1978), 937–949  mathnet  crossref  mathscinet
    2. A. A. Logunov, B. V. Medvedev, L. M. Muzafarov, V. P. Pavlov, M. K. Polivanov, A. D. Sukhanov, “Analytic structure of the $3\to3$ forward amplitude”, Theoret. and Math. Phys., 40:2 (1979), 677–687  mathnet  crossref  mathscinet  isi
    3. V. A. Meshcheryakov, “From the History of Dispersion Relations in the Chew–Low Model”, Theoret. and Math. Phys., 132:2 (2002), 1137–1143  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Number of views:
    This page:32
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019